Items where Author is "Khukhunashvili, Z.V."
Group by: Item Type | No Grouping Number of items: 3. Khukhunashvili, Z.Z. and Khukhunashvili, Z.V. (2004) Addendum to Alternative analysis generated by a differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (7). p. 1. ISSN 1417-3875 Khukhunashvili, Z.Z. and Khukhunashvili, Z.V. (2003) Alternative analysis generated by a differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (2). pp. 1-31. ISSN 1417-3875 Khukhunashvili, Z.Z. and Khukhunashvili, Z.V. (2001) Algebraic structure of space and field. Electronic Journal of Qualitative Theory of Differential Equations, 2001 (6). pp. 1-52. ISSN 1417-3875 |